# SDR AALA202511254203

- Difficulty date: November 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 38,523 hours, 16,831 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: DURING DESCENT WITH ENGINE ANTI-ICE ON, THE LEFT ENGINE SHOWED AN AMBER TAI LIGHT, WITH A BRIGHT BLUE COWL VALVE OPEN LIGHT. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT IND.  (OPEN).
